MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO CORONARY SINUS GUIDE SPLITTABLE INTRODUCER SHEATH.; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS MEXICO CORONARY SINUS GUIDE SPLITTABLE INTRODUCER SHEATH.; INTRODUCER, CATHETER
Catalog Number WOR-CSG-B1-09/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that during an upgrade to a biv-icd procedure when splitting the peel-away sheath, the radiopaque marker band detached and migrated to the patient's lung.The physician states that no unusual anatomy was noted during the procedure for this patient, and no hemodynamic changes due to the foreign body introduction were noted.The patient is doing well, there are no plans to remove the foreign body from this patient.Admission to the hospital or prolongation of hospitalization was not necessary.No additional interventions or medication were necessary.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause attributed to failure of the component.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
CORONARY SINUS GUIDE SPLITTABLE INTRODUCER SHEATH.
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key17438374
Report Number3011642792-2023-00052
Device Sequence Number15681953
Product Code DYB
UDI-Device Identifier00884450484319
UDI-Public884450484319
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2026
Device Catalogue NumberWOR-CSG-B1-09/A
Device Lot NumberI2584372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRAIDED CORE INTRODUCER.; INTERVENTIONAL GUIDEWIRE.
Patient SexUnknown